# SDR SWAA2022022468629

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON CABIN FRAME STRAP AT STA 540 STR 9R / CORROSION ON CABIN FRAME STRAP BS 540 STR 9R REWORKED IAW EA# 1-753-33598 REV IR & ER #18-04774 REV IR.
